Table of Contents
Advances in Statistics
Volume 2014, Article ID 740831, 6 pages
Research Article

Statistical Test for Bivariate Uniformity

Department of Mathematics and Statistics, Florida International University, Miami, FL 33199, USA

Received 31 May 2014; Revised 17 September 2014; Accepted 1 October 2014; Published 19 October 2014

Academic Editor: Vladas Pipiras

Copyright © 2014 Zhenmin Chen and Tieyong Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenmin Chen and Tieyong Hu, “Statistical Test for Bivariate Uniformity,” Advances in Statistics, vol. 2014, Article ID 740831, 6 pages, 2014.